# SDR UHLA2011070600259

- Difficulty date: July 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 15,147 hours, 8,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Arm
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR NOT SHOWING DISARMED INDICAITON.  ADJUSTED ACTUATING ARM FOR INDICATOR IAW MM 52-70-01.  OPS CHECK GOOD.
